MathSciNet Relay Station
MathSciNet bibliographic data
MR1926849 (2004c:57047) 57R42 (57R15 57R40)
Saeki, Osamu; Takase, Masamichi Spin structures and codimension two embeddings of 3-manifolds up to regular homotopy. Trans. Amer. Math. Soc. 354 (2002), no. 12, 5049–5061 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement